MathSciNet Relay Station
MathSciNet bibliographic data
MR1139077 (92j:52014) 52A40 (52A10)
Norwood, Rick; Poole, George; Laidacker, Michael The worm problem of Leo Moser. Discrete Comput. Geom. 7 (1992), no. 2, 153–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement